EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIV, No. 37, pp. 19–39 (2012)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Shilov parabolic systems

M. Kostic

Faculty of Technical Science, University of Novi Sad, Trg Dositeja Obradovica 6, 21000 Novi Sad, Serbia

Abstract: We apply semigroups of growth order $r > 0$ in the study of Shilov parabolic systems, and improve results obtained by the use of $C$-regularized semigroups. In the final part of paper, we consider some concrete examples and directly compute matrix exponentials with a view to strengthening the estimates obtained by abstract methods.

Keywords: Shilov parabolic systems, semigroups of growth order $r > 0,$ $C$-regularized semigroups

Classification (MSC2000): 47D06, 47D60, 47D62

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 8 Apr 2013. This page was last modified: 9 Apr 2013.

© 2013 Mathematical Institute of the Serbian Academy of Science and Arts
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition